# SDR FDEA201805221447

- Difficulty date: May 22, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 95,880 hours, 36,890 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA0018501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT STA 1741 FRAME HAS CORROSION BY LONG 52. REMOVED AND REPLACED A SECTION OF CORRODED FRAME (CHANNEL) AT STA 1741 AT LONGERON 52 REF SRM 53-30-00 FIG 5 (SHEET 2) VOL I  MAJOR REPAIR.
